# SDR HNAA2022013100058

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 48,322 hours, 45,586 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PDIS  627     34-22  2753131  29JAN22  CLT  CLOSE
      IN FLIGHT FO'S PFD LOST ATT IND WITH ALL NUMBERS SHOWING RED.  SELECTED AHRS REVERSION NO CHANGE.  SWITCHED REVERSION KNOWT SHOW PFD ON MFD AND INFO APPEARED NORMAL WITH PFD BLANK
                                          33279    00 SMS
FACT  29JAN22  14:10  CLT
            R+R #500 DU IAW AMM 34-22-01.  OPS CHECK GOOD.  AC O
            K FOR SERVICE
